Hi, I'm new here. I've been taking 10 mg of Buspar (half pill in morning and half at bedtime) for almost a month now. For some reason, the last few days I've been feeling much more anxiety and panic than I had been feeling before I started on the Buspar. I had been on it years ago and don't remember this happening. Shouldn't the Buspar have helped by now? It seems to be doing the opposite of what it's supposed to. Is this common?
Not sure if Buspar is making me worse?
- 3 Aug 2017 by lisa_1812
- 3 August 2017
Buspar is a funny med. It works for some and not for others. It may have worked before and now it may not be working. It also can just quit working. Buspar has a short half life of 3-4 hours so you may not be covered for the whole day. If your anxiety continues or increases you may have to find another option. You may talk to your doctor about as dosage adjustment and report the symptoms you are having.
Hope it gets better for you soon.
Lisa Janie said it pretty clear and if it was working up to a few days ago I would say contact the doctor and maybe you need a slight dose adjustment. For some reason some people go up in dose for a short period then the cut it back down and does even better. Have no Idea why it does that but I think you are best to start with the doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Nov 2015 • 3 answers
Updated 10 Mar 2017 • 2 answers
Updated 9 Oct 2018 • 1 answer
Updated 16 Nov 2018 • 1 answer
Updated 16 days ago • 1 answer